MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT CONTROLLER; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542430
Medical Device Problem Codes Optical Problem (3001); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
It was reported to boston scientific that an exalt model d controller was used in the duodenum during an endoscopic retrograde cholangio pancreatography procedure on (b)(6) 2025.During the procedure, the exalt model d controller shut down.It was reported that the connection from power cord to controller is faulty.The lights on the controller flicker when the controller is connected and it remains unresponsive.Procedure was completed with an alternative device.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization correction: d4: lot number, expiration date, serial number and unique identifier (udi) #.Device evaluation summary: the returned exalt model d controller was analyzed, passed all tests performed, and exhibited normal device characteristics.The power cable the customer provided was tested with the controller and showed no signs of failure or intermittency.The reported event was not confirmed.With all the available information, boston scientific concludes that the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
EXALT CONTROLLER
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22395132
Report Number3005099803-2025-03126
Device Sequence Number18439413
Product Code FDT
UDI-Device Identifier08714729990901
UDI-Public(01)08714729990901
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542430
Device Catalogue NumberM00542430
Device Lot Number2121600120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown